A proximal point algorithm with general errors

    Research output: Contribution to journalArticle

    Abstract

    In this paper, we state and prove a strong convergence result associated with a proximal point algorithm introduced by Yao and Shahzad [Strong convergence of a proximal point algorithm with general errors, to appear in Optim. Lett.] under less restrictive conditions on the control parameters involved. Therefore, the main result of this paper improves significantly the main result of the above quoted paper. We also give a generalization of the well known lemma due to Xu [Iterative algorithms for nonlinear operators, J. London Math. Soc. 66 (2002), 240-256].

    Original languageEnglish
    Pages (from-to)346-353
    Number of pages8
    JournalMathematical Sciences Research Journal
    Volume15
    Issue number12
    Publication statusPublished - 2011

    Fingerprint

    Proximal Point Algorithm
    Strong Convergence
    Nonlinear Operator
    Convergence Results
    Control Parameter
    Iterative Algorithm
    Lemma
    Generalization

    All Science Journal Classification (ASJC) codes

    • Mathematics(all)

    Cite this

    @article{212e3b7400614b4684d50ed5f771ed4c,
    title = "A proximal point algorithm with general errors",
    abstract = "In this paper, we state and prove a strong convergence result associated with a proximal point algorithm introduced by Yao and Shahzad [Strong convergence of a proximal point algorithm with general errors, to appear in Optim. Lett.] under less restrictive conditions on the control parameters involved. Therefore, the main result of this paper improves significantly the main result of the above quoted paper. We also give a generalization of the well known lemma due to Xu [Iterative algorithms for nonlinear operators, J. London Math. Soc. 66 (2002), 240-256].",
    author = "Boikanyo, {Oganeditse A.}",
    year = "2011",
    language = "English",
    volume = "15",
    pages = "346--353",
    journal = "Mathematical Sciences Research Journal",
    issn = "1537-5978",
    publisher = "Global Publishing Company",
    number = "12",

    }

    A proximal point algorithm with general errors. / Boikanyo, Oganeditse A.

    In: Mathematical Sciences Research Journal, Vol. 15, No. 12, 2011, p. 346-353.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - A proximal point algorithm with general errors

    AU - Boikanyo, Oganeditse A.

    PY - 2011

    Y1 - 2011

    N2 - In this paper, we state and prove a strong convergence result associated with a proximal point algorithm introduced by Yao and Shahzad [Strong convergence of a proximal point algorithm with general errors, to appear in Optim. Lett.] under less restrictive conditions on the control parameters involved. Therefore, the main result of this paper improves significantly the main result of the above quoted paper. We also give a generalization of the well known lemma due to Xu [Iterative algorithms for nonlinear operators, J. London Math. Soc. 66 (2002), 240-256].

    AB - In this paper, we state and prove a strong convergence result associated with a proximal point algorithm introduced by Yao and Shahzad [Strong convergence of a proximal point algorithm with general errors, to appear in Optim. Lett.] under less restrictive conditions on the control parameters involved. Therefore, the main result of this paper improves significantly the main result of the above quoted paper. We also give a generalization of the well known lemma due to Xu [Iterative algorithms for nonlinear operators, J. London Math. Soc. 66 (2002), 240-256].

    UR - http://www.scopus.com/inward/record.url?scp=84906505421&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84906505421&partnerID=8YFLogxK

    M3 - Article

    VL - 15

    SP - 346

    EP - 353

    JO - Mathematical Sciences Research Journal

    JF - Mathematical Sciences Research Journal

    SN - 1537-5978

    IS - 12

    ER -